# SDR AALA20060176

- Difficulty date: March 18, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MIA - AFTER APPROXIMATELY ONE HOUR AT 35000 CRUISE ALL INDICATIONS NORMAL.  BEGAN CLIMB TO FINAL CRUISE ALTITUDE OF 37000.  RIGHT FUEL FLOW ON 2.2 LEFT 5.1.  UNABLE TO MAINTAIN ALTITUDE.  DESCENDED TO FLIGHT LEVEL 250 AND FUEL FLOWS MATCH. 4.8 AND 4.8 AT 320 KNOTS.  LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL GOVERNOR AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
